# SDR YENA2022030900132

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,341 hours, 22,598 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 10010506017
- Part serial: PR05063336
- Condition: Failed
- Location: Spda-2
- Part time: 18,780 hours, 12,721 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#384, MCO-MCO.'BLEED 2 LEAK CLIMBING THROUGH FL 290; PER FIM 36-21-00-810-804-A PERFORMED BLEED LEAK CHECK ON ENG #2 NO LEAK NOTED INSPECTION ODS LOOP ELECTRICAL CONNECTOR NO FOUND CONTAMINATION AND FAILURE NEXT STEP REMOVED AND REPLACED AMS CONTROLLER PROCESSOR BOARD ON SLOT 18 IAW E190 AMM 21-00-01-000-801-A. NO FAULT NOTED AT THIS TIME.'
